×

zbMATH — the first resource for mathematics

Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen. (German) Zbl 0080.29202

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexandroff, P., u.H. Hopf: Topologie. Berlin 1935.
[2] Behnke, H.: Généralisation du théorème de Runge pour les fonctions multiformes des variables complexes. Coll. sur les fonct. des pls. var. Brüssel 1953.
[3] Bourbaki, N.: XII, Esp. vect. top.
[4] Cartan, H.: Sur les matrices holomorphes den variables complexes. J. Math.19, 1-26 (1940). · Zbl 0024.22302
[5] Cartan, H.: Espaces fibrés analytiques complexes, Séminaire Bourbaki (1950). · Zbl 0038.23703
[6] Cartan, H.: Séminaire E.N.S. 1951-1952, Exposé XVII.
[7] Cartan, H.: Variétés analytiques complexes et cohomologie. Coll. sur les fonct. des pls. var. Brüssel 1953.
[8] Cartan, H.: Espaces fibrés analytiques (vol. consacré au Symposium internat. de Mexico de 1956).
[9] Frenkel, J.: Sur une classe d’espaces fibrés analytiques. C. r. Acad. Sci. (Paris)236, 40-41 (1953). · Zbl 0050.17703
[10] Frenkel, J.: Sur les espaces fibrés analytiques complexes de fibre résoluble. C. r. Acad. Sci. (Paris)241, 16-18 (1955). · Zbl 0065.38901
[11] Grauert, H.: Charakterisierung der holomorph vollständigen komplexen Räume. Math. Ann.129, 233-259 (1955). · Zbl 0064.32603
[12] Grauert, H.: Généralisation d’un théorème de Runge et application à la théorie des espaces fibrés analytiques. C. r. Acad. Sci. (Paris)242, 603-605 (1956). · Zbl 0070.18301
[13] Grauert, H.: Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen. Math. Ann.133, 139-159 (1957). · Zbl 0080.29201
[14] Grauert, H.: Analytische Faserungen über holomorph-vollständigen Räumen. Erscheint in den Math. Ann. 1957/58.
[15] Hirzebruch, F: Neue topologische Methoden in der algebraischen Geometrie. Erg. Math.9 (1956). · Zbl 0074.36701
[16] Steenrod, N.: The Topologie of Fibre Bundles. Princeton 1951. · Zbl 0054.07103
[17] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301
[18] Tietz, H.: Laurent-Trennung und zweifach unendliche Fabersysteme. Math. Ann.129, 431-450 (1955). · Zbl 0065.31201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.